Can birth control pills cause subconjunctival hemorrhage?

Not that we're aware. Birth control pills are more commonly linked to clotting problems than blood thinning problems. Subconjunctival hemorrhages can occur in anybody, but occur more commonly in people on aspirin, Coumadin (warfarin) and other blood thinning medications.
No. Subconjunctival hemorrhages are typically related to dry eyes, blood thinners, coughing/constipation/ vomiting/ other causes of increased intrabdominal pressure, viral conjunctivitis, and eye rubbing or other trauma. Birth control pills do not increase the risk of sch.

Related Questions

Can birth control pills cause subconjunctival hemorrhage?

Generally not. Medications can affect people in different ways. I'm not aware of this being a common side affect. Read more...
Occasionally. In some women, birth control pills cause some degree of a bleeding tendency. If the eyes are predisposed to have a subconjunctival hemorrhage, this can be worsened by the use of such pills. But they do not cause the initial bleeding which requires fragile vessels and some degree of trauma. Read more...

Is pcos and heavy bleeding caused by birth control pills?

Heavy bleeding. No matter what the cause you must see your obstetrician/gynecologist soon. They are in the best condition to explain what is happening and how your issue can be helped. Read more...

Could heavy bleeding complications be caused by birth control pills?

Possibly. Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic examinations, can he/she let you know what's going on and how best to help you. Read more...

Pcos and heavy bleeding from birth control pills, what to do?

Heavy bleeding. If you are having trouble with your birth control pills you should contact your gynecologist for a telephone opinion and most likely you will be seen in a short while or advised over the phone what to do in the meantime. Read more...

Is it common to experience heavy bleeding with Kariva (mircette) birth control pills?

No. We expect periods to get lighter, not heavier, on the pill. You should consult your doctor to look for other explanations. Read more...

Is it extremely unusual to experience heavy bleeding and cramping while taking active birth control pills?

Unlikely. Though most women experience shorter, lighter menses with the pill, occasionally one may have heavier, crampier menses. Usually this resolves within several months, but, if not, consider switching your pill. Read more...